# SDR SWAA2015071041744

- Difficulty date: June 19, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N7834A
- Make and model: Boeing 737752
- Aircraft serial: 33789
- Aircraft time: 35,444 hours, 17,165 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546596
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME CRACKED AT BS 727B, STRINGER 8R.  REPAIRED FRAME IAW EA.
